# SDR Y2PA2017032100004

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON20
- Aircraft serial: 298
- Aircraft time: 21,863 hours, 17,349 cycles
- Engine: Ge CF7002D2
- Engine time: 20,485 hours, 17,214 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED AN OIL PRESSURE LIGHT IN FLIGHT.  RAN PROCEDURE.  ZERO OIL PRESSURE ON TRI-PLEX GAUGE. PERFORMED PRECAUTIONARY SHUTDOWN, DECLARED AN EMERGENCY WITH ATC AND LANDED.   MAINTENANCE REPLACED NR 2 ENGINE DUE TO OIL LOSS.  REASON FOR LOSS OF OIL IS UNDETERMINED AT THIS TIME.  ENGINE WILL BE TORN DOWN FOR EVALUATION AS TO CAUSE OF OIL LOSS.  TEARDOWN DATA WILL FOLLOW WHEN AVAILABLE.
